| Model Number |
JAZZY J4HD |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
09/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer was walking his dog when he allegedly rested his arm on the armrest which gave way as he was attaching his seat belt and the end use allegedly fell on concrete to the ground.